Complexity Reduction of Rate-Equations Models for Two-Choice Decision-Making

File Description SizeFormat 
Complexity reduction of rate-equations models for two-choice decision-making..pdfPublished version1.4 MBAdobe PDFDownload
Title: Complexity Reduction of Rate-Equations Models for Two-Choice Decision-Making
Author(s): Carrillo, JA
Cordier, S
Deco, G
Mancini, S
Item Type: Journal Article
Publication Date: 5-Dec-2013
URI: http://hdl.handle.net/10044/1/18877
DOI: http://dx.doi.org/10.1371/journal.pone.0080820
ISSN: 1932-6203
Publisher: PUBLIC LIBRARY SCIENCE
Journal / Book Title: PLOS ONE
Volume: 8
Issue: 12
Copyright Statement: © 2013 Carrillo et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons